# SDR 95ZZZM158

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION ON FORWARD AND AFT END OF PANEL BOTTOM OF FUSELAGE BETWEEN NR 1 AND NR 3 ACM ACCESS DOORS (LEVEL 1). REMOVED CORROSION, ALODINED AND PAINTED AS PER BOEING 747 SRM 51-10-01, PAGES 13, 14, 15, PARAGRAPH 6 AND 7.
